A 26-year-old female asked:
Disclaimer

i am taking sotret 20mg b.d for the last 10days (for acne).i have notiched chapped lips & also vulva area itches sometimes, burning during urination.

1 doctor answer
Dr. Jerome Litt
71 years experience Dermatology
SOTRET (ISOTRETINOIN: CHECK WITH DOCTOR WHO PRESCRIBED THE SOTRET IN THE FIRST PLACE. YOU HAVE REDUCE THE DOSAGE TO ONCE DAILY. BEST LUCK
Answered on Apr 14, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
GYN exam: you may have a condition called vulvitis and the causes are multiple. See your GYN for a thorough pelvic exam.
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Vulvar irritation: Cystitis diagnosis requires an examination rather than a "guess" because the "sachets" didn't seem to "work". Moreover, sachets on the vulva can cause ... Read More
A 19-year-old female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
Rashes : Rashes in the vaginal area can be caused by several different conditions. If it is a new rash, associated with itching, or if you have any pain, vomi ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Yeast: Maybe no drainage, but burning is consistent with infection and yeast would be suspicious.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month